# SDR DHL2003748009

- Difficulty date: July 9, 2003
- Submitted: July 11, 2003
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- System (JASC): 2612 · Fire Detection
- Part: Power Supply
- Part number: 1014A
- Part serial: 1062
- Condition: Malfunctioned
- Location: Apu Fire Detect
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

APU FIRE DETECTION TEST WILL NOT TEST.   "DEFERRED APU PER MEL 49-1; CAT. "C"; ASSIGNED DMI 13486; PLACARD INSTALLED.  TROUBLESHOOTING SYSTEM, CHECKED TEST SWITCH FOR CONTINUITY BETWEEN PINS 2 & 3; CHECKED GOOD. VERIFIED THAT SENSOR/ RESPONDER IS HEATING UP WITH TEST SWITCH DEPRESSED, HOT TO THE TOUCH. RESET ALL CIRCUIT BREAKERS IN SYSTEM. SWAPPED FIRE TEST RELAYS WITH KNOWN GOOD ONE; NO HELP RETURNED TO ORIGIN. CLEANED CONNECTOR TO FLASHER FIRE BELL RELAY. CHECKED FOR CONTINUITY AT PINS 4 & 6 ON FIRE DETECTION POWER UNIT; NO CONTINUITY AT PINS 4 & 6 ON POWER UNIT; SUSPECT BAD POWER UNIT ORDERED ON REQ. 300082358; P/N 1014A FIRE/OVERHEAT POWER UNIT. ALSO GOING TO ORDER APU ALARM CUTOUT RELAY AS PRECAUTIONARY.)
